# SDR R61A201409181073

- Difficulty date: September 18, 2014
- Submitted: September 25, 2014
- Operation: Air carrier
- Aircraft: N814MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000033
- Aircraft time: 26,678 hours, 19,891 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Part number: MS2113405038
- Condition: Corroded
- Location: Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, LT FLAP NR 4 ACTUATOR FWD MOUNTING BRACKET, MOUNTING BOLT IS CORRODED. MX R & R  LT FLAP NR 4 ACTUATOR FWD MOUNTING BRACKET, MOUNTING BOLT IAW AMM 57-57-31.
